# SDR 2016F00189

- Difficulty date: September 23, 2016
- Submitted: September 23, 2016
- Operation: General aviation
- Aircraft: N796JM
- Make and model: Boeing 767336
- Aircraft serial: 24339
- Aircraft time: 65,567 hours, 29,189 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LEFT WING LEADING EDGE LOWER SURFACE WS 441.
